John Libbey Eurotext

European Journal of Dermatology

Two cases of annular acute generalized exanthematous pustulosis induced by terbinafine Ahead of print

Figures

  • Figure 1
Authors
Department of Dermatology,
Cliniques Universitaires Saint-Luc & Pôle Pneumologie,
ORL et Dermatologie Institut de Recherche Expérimentale et Clinique (IREC),
Université Catholique de Louvain,
1200 Brussels, Belgium

Acute generalized exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction (SCAR) [1]. The five main diagnostic criteria include an acute pustular eruption, consistent laboratory findings, fever (>38̊C), peripheral blood neutrophilia (>1500/mm2), and rapid improvement ([2], 0.04% of whom develop severe reactions. We report two cases of AGEP induced by terbinafine with a particular clinical presentation. A 31-year-old woman developed an eruption that appeared 12 days after starting [...]